MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012584-16
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Embolism/Embolus (4438)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use (ifu) states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts.It is unknown if the ifu deviation directly caused or contributed to the reported event.The reported patient effect of embolism, as listed in the graftmaster rx coronary stent graft system ifu, is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.The investigation was unable to determine a conclusive cause for the reported failure to seal the aneurysm.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was performed to treat an aneurysm in the distal right coronary artery (rca).Four non-abbott endovascular coils were implanted in the aneurysm.A non-abbott covered stent was advanced; however, it was unable to cross to the target site and was removed.Two overlapping graftmaster stents were implanted to exclude the aneurysm and promote flow into the right posterior descending artery (pda).Angiography noted minimal flow into the aneurysm.Post dilatation was performed to seal the residual flow; however, one graftmaster stent embolized into the aneurysm.There were no attempts made to remove the embolized graftmaster; however, an additional coil was placed mid vessel to occlude flow into the coronary aneurysm.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11728557
Report Number2024168-2021-03540
Device Sequence Number17003552
Product Code MAF
UDI-Device Identifier08717648176500
UDI-Public08717648176500
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1012584-16
Device Catalogue Number1012584-16
Device Lot Number0013041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight47